# SDR 0101551211

- Difficulty date: April 28, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- Aircraft time: 109,958 hours, 20,863 cycles
- Engine: Ge CF650C
- Engine time: 31,001 hours, 19,885 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE OIL QUANTITY DECREASED TO ZERO AND OIL PRESSURE DROPPED INTO THE RED WITH THE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO MNL.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 3 ENGINE ANGLE GEARBOX.  ENGINE RUN AND OIL LEAK CHECK WAS OK.
